# SDR SIMA20141217001

- Difficulty date: December 17, 2014
- Submitted: December 18, 2014
- Operation: Air carrier
- Aircraft: N513AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10114
- Aircraft time: 28,912 hours, 20,228 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER FOUND EMER LTS LIFTED IN THE ARM POS WITH NO APU ON OR GPU PLUGGED IN.  STARTED APU TO CHARGE BATTERIES, AFTER 10 MINS, LIGHTS ARE STILL FLICKERING WHEN TURNED O.  R & R ALL 4 ESPU BATTERY PACKS IAW MM 33-51-17.  OPERATIONS CHECKED GOOD.  SEE MX OPERATIONS FOR PARTS DISPOSITION.  EMER LIGHTING BATTERY PN 2013-1A NR 2 SN 104905 NR 3 SN 74536 NR 4 SN 103795.
